How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Internist/homeopath
Category: Dermatology
Satisfied Customers: 63757
Experience:  Internal medicine doctor/homeopathy medical and homeopathic approaches to skin disorders.
24257177
Type Your Dermatology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I used Rodan and Fields Reverse regimen first time yesterday

Customer Question

I used Rodan and Fields Reverse regimen for the first time yesterday and my skin continues to burn 24 hours later (even though I did not use it last night and this morning)???
Submitted: 1 year ago.
Category: Dermatology
Expert:  DrThomasMd replied 1 year ago.

Hello

This is likely a hypersentivity reaction.

It can last days.

A doctor could give you a prednisone taper to get rid of it.

OTC claritin might help, but you should get assistance.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.